# SDR SWAA2019061833856

- Difficulty date: June 13, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 41,824 hours, 21,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A0060
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK PANEL CRACKED AT BS. 540, BETWEEN BL 0 TO LBL 25.          / R&R PANEL IAW DWG & SRM.
